Slight sore throat and sniffle

Hi guy's. Hope this finds you all well. After suffering my lovely sunsensitivity episode whilst on Sulphasalazine i have now been off them for two weeks. Seeing the rheumy nurse next week to look at alternatives. However, i have woken the last two mornings with a slightly sore throat. Yesterday it didn't last long and i put it down to the constant thirst that i have. This morning it is slightly worse and i also have a bit of a sniffle. I dont feel ill and don't want to ringmy GP as they may think me a hypocondriac lol. Having not been on the DMARD drugs for two weeks, do i leave it and see how i go????

3 Replies

  • I meant to send you a comment about sunsensitivity. I had this for a couple of years and finally got some serious testing at Ninewells in Dundee. they found I'd developed a sensitivity to sun + perfume in skin products. Nearly every sunscreen has perfume in it, so slathering on 50 strength sun screen only makes things worse.

    On your present post, its difficult to know sometimes whether one has just had a cold and a sniffle or its due to the medication. A constant thirst might be a sign of diabetes just to make things complicated! Hope not but best to get it checked.

  • Hi Cathie. Mentioned the thirst to my consultant at the last appointment and he said it was all to do with the pain! Not sure if he's correct but he said my blood and urine tests were fine. I am now drinking around 3 litres of water a day its so bad and of course peeing for Britain :-}

  • It could be just a cold, ...

    However, years ago I started with regular slightly sore throats and swollen glands.

    I know this can be just a sign that your immune system is fighting the beginnings of something. Also as a teacher, I was constantly surrounded by lots of people, and so lots of infectious opportunities.

    I eventually discovered I had Sjogren's Syndrome. Apparently some people with RA/RD will develop this syndrome which involves dry eyes and mouth, swollen glands and sore throats. So it could be that.

    But it might be something else. Why not go to a Pharmacy, explain things and get advice there. Its what I do when I feel hypochondria coming on. It gives my GP a break! LOL!

You may also like...